Bulletin of the American Mathematical Society

Review: R. Bellman and G. M. Wing, An introduction to invariant imbedding

George C. Papanicolaou

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1044-1045.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537401

Citation

Papanicolaou, George C. Review: R. Bellman and G. M. Wing, An introduction to invariant imbedding. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1044--1045. https://projecteuclid.org/euclid.bams/1183537401


Export citation